# SDR S9BA20080011

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: C6W1024
- Condition: Corroded
- Location: Zone 600
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION; RT WING FWD CORRUGATION AT WS 58 CORRODED.  REPAIRED CORRUGATION AT WS 58 WITH FACTORY NEW PART IAW SRM 57-30-00 PAGE 4.  EMERGENCY MEASURES EXECUTED?   NO AIRCRAFT GROUNDED? YES.
